| Catalog Number |
5-10110 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2025, in the morning, the patient had difficulty breathing at home after tracheotomy.After admission, the patient fell into a coma and was rescued.A defibrillator was used.As the trachea had been cut open, a tracheal intubation catheter was inserted from the tracheotomy site.The doctor found balloon damaged when using on patient.Change new one.The patient was reported as fine post the procedure.".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.